MathSciNet Relay Station
MathSciNet bibliographic data
MR211099 (35 #1981) 35.79 (82.00)
McKean, H. P., Jr. Chapman-Enskog-Hilbert expansion for a class of solutions of the telegraph equation. J. Mathematical Phys. 8 1967 547–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement